# SDR ASOA2016010614346

- Difficulty date: January 6, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT SUPPORT STRUCTURE RT FWD POST TIE PLATE CRACKED, FS 640.00 STR 24RH.  REMOVED CRACKED BRACKET, INSTALLED NEW BRACKET AT AFT EQUIPMENT BY APU SUPPORT, RT AND LT FWD POST UPPER IB GUIDE IAW SRM 51-42-13.
